# SDR IPXA2014021281893

- Difficulty date: January 28, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 75,109 hours, 11,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Dented
- Location: Bs 1000 L41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 1C, EXISTING REPAIR DENTED AT LOWER AFT CORNER OF FORWARD CARGO DOOR CUT OUT BS 1000, L41R.  REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR AT LOWER AFT CORNER OF FWD CARGO DOOR CUT OUT BETWEEN L38R-L42R IAW SRM 53-00-15, REPAIR 8 FIG. 202.
